# SDR SIMA20180103003

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 33,062 hours, 28,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A PS-2 CHECK,  FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHTS BATTERY PACK NR 1 IAW AMM 33-50-04.  OPS CHECKED GOOD.
